# SDR QMLA2022061720034

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 4,105 hours, 13,030 cycles
- Engine: Allsn 250C47B
- Engine time: 6,715 hours, 17,574 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: S6164EC3
- Condition: Faulted
- Location: Blower
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT RECEIVED A CALL FOR AN INTER HOSPITAL TRANSFER. APPROXIMATLY 6 MINUTES POST DEPARTURE FROM BASE THE FLIGHT CREW STARTED SMELLING SMOKE. A SHORT DISCUSSION TOOK PLACE BETWEEN THE CREW VERIFIYING ALL HAD SMELLED "SMOKE" AT WHICH TIME THE PILOT MADE THE DECISION TO PL @ THE LOCAL HIGHSCHOOL PARKING LOT. DURING THE APPROACH PILOT STATES THE SMELL BECAME STRONGER. ONCE ON THE GROUND THE PILOT INSTRUCTED THE MED CREW TO EVAC AND GET CLEAR OF THE AIRCRAFT. PILOT THEN STATED  A PUFF OF SMOKE (VISABLE CLOUD) CLEARLY CAME FROM PILOT SIDE BLOWER MOTOR. PILOT SHUT OFF THE A/C SYSTEM/ BLOWERS & FOLLOWED SHUTDOWN PROCEDURES. PILOT STATED THE REMAINDER OF SHUTDOWN WAS NORMAL.
